# SDR SWIA202265603

- Difficulty date: March 31, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.0 RBL 27 INBOARD CLIP IS CRACKED.     (C-CHECK RO 5/16/2022)    REMOVED AND REPLACED NEW INBOARD CLIP AT FS 484.00 LBL 27 THAT WAS PREVIOUSLY REPAIR PER REO 601R-53-41-059 REV C, DATED 2020-03-11.COMPLIED WITH 51-900-1003-SKY
